# SDR RAIA201608180001

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 40,130 hours, 36,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHT AT PAX DOOR ENTRANCE IS INOPERATIVE.  REMOVED AND REPLACED CEILING EMERGENCY LIGHT BULB, OPS CHECKED GOOD.
